# SDR CALA201812112549

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 79,724 hours, 30,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME 16 STOP FITTING NO. 7 LOWER INBOARD HOLE IS CRACKE D IN INTERCOSTAL FLANGE 12:00. UPPER INBOARD HOLE IS CRACKED IN INTERCOSTAL FLANGE AT 12:00 ON HAECO LCQ REF 9296161 SPEC A3NB-5 3-4-6304 AD 2017-22-03. NR GENERATED BY V061633 REMOVED AND REPLACED INTERCOSTAL AT FR16 AND REPAIR PER ECRA 531 1-02050. ACCOMPLISH INITIAL INSPECTIONS PER PART 2 OF ECRA 5311- 02050 ON OR BEFORE AIRCRAFT REACHES 42,677 FLIGHT CYCLES AND REP ADD EMP:V061616 ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12,100 FLIGHT CYCLES THEREAFTER. OKAY TO CARRY FORWARD WITH INITIAL INSPECTION PER PART 2 OF ECRA 5311-02050 AT OR BEFORE AIRCRAFT REACHES 42,677 FLIGHT CYCLES (FC). ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12,100 FC THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
